| Model Number |
7055M-100 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
10/29/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error; improper implant size selection, using too long of an implant or installing the implant too deep.
Event or Problem Description
The patient had a left side si joint arthrodesis in (b)(6) 2020 where three implants were installed.The patient reported left side radicular pain following the initial procedure.The surgeon determined that the cranial positioned implant was impinging on the neuroforamen causing radicular pain.In (b)(6) 2020, the surgeon performed a revision procedure where he removed the cranial positioned implant and filled the explant void with bone graft.No other preexisting implants were adjusted or removed.The patients pain symptoms resolved following the revision procedure.